RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 3, Pages 132–145 (Mi iigum124)  

Monotone Lyapunov type functions and global optimality conditions for discrete control problems

S. P. Sorokin

Institute for System Dynamics and Control Theory SB RAS, 134, Lermontova Str., Irkutsk, 664033

Abstract: Sufficient and necessary global optimality conditions for discrete optimal control problems are proposed. These conditions are based on applying of strongly and weakly monotone Lyapunov type functions that do not decrease along any or some trajectories of discrete dynamical systems under consideration. Proposed sufficient conditions are more general than well-known Krotov conditions. There are obtained conditions that converse the discrete maximum principle into sufficient optimality condition.

Keywords: discrete dynamical systems, monotone Lyapunov type functions, inner estimates to reachable sets, sufficient and necessary global optimality conditions, discrete maximum principle.

Full text: PDF file (283 kB)
References: PDF file   HTML file
UDC: 517.977.5

Citation: S. P. Sorokin, “Monotone Lyapunov type functions and global optimality conditions for discrete control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011), 132–145

Citation in format AMSBIB
\Bibitem{Sor11}
\by S.~P.~Sorokin
\paper Monotone Lyapunov type functions and global optimality conditions for discrete control problems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 3
\pages 132--145
\mathnet{http://mi.mathnet.ru/iigum124}


Linking options:
  • http://mi.mathnet.ru/eng/iigum124
  • http://mi.mathnet.ru/eng/iigum/v4/i3/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:138
    Full text:41
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021